# SDR CA060124002

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,560 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 315372LR
- Condition: Cracked
- Location: Cockpit
- Part time: 7,559 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPANY STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), THE AIRCRAFT RUDDER PEDALS WERE SENT FOR NDT INSPECTION WHERE IT WAS DISCOVERED THAT BOTH LT AND RT REAR RUDDER PEDALS WERE CRACKED.  THESE PEDALS ARE AN OLDER STYLE PEDAL AND ARE NO LONGER AVAILABLE FROM MFG.  (TC NR 20060124002)
